Skip to Main content Skip to Navigation
Journal articles

On the exponential and polynomial stability for a linear Bresse system

Abstract : In this paper, we consider a linear one-dimensional Bresse system consisting of three hyperbolic equations coupled in a certain manner under mixed homogeneous Dirichlet-Neumann boundary conditions. Here, we consider that only the longitudinal displacement is damped, and the vertical displacement and shear angle displacement are free. We prove the well-posedness of the system and some exponential, lack of exponential and polynomial stability results depending on the coefficients of the equations and the smoothness of initial data. At the end, we use some numerical approximations based on finite difference techniques to validate the theoretical results. The proof is based on the semigroup theory and a combination of the energy method and the frequency domain approach.
Document type :
Journal articles
Complete list of metadatas

Cited literature [20 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02891562
Contributor : Aissa Guesmia <>
Submitted on : Sunday, August 9, 2020 - 12:53:34 PM
Last modification on : Tuesday, August 11, 2020 - 9:35:55 AM

File

MMAS20 (1).pdf
Files produced by the author(s)

Identifiers

Collections

Citation

M Afilal, A. Guesmia, A Soufiyane, M Zahri. On the exponential and polynomial stability for a linear Bresse system. Mathematical Methods in the Applied Sciences, Wiley, 2020, 43 (5), pp.2626-2645. ⟨10.1002/mma.6070⟩. ⟨hal-02891562⟩

Share

Metrics

Record views

19

Files downloads

22